BibTeX record: journals/amai/MaherS95

download as .bib file

@article{DBLP:journals/amai/MaherS95,
  author    = {Michael J. Maher and
               Peter J. Stuckey},
  title     = {On Inductive Inference of Cyclic Structures},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {15},
  number    = {2},
  pages     = {167--208},
  year      = {1995},
  url       = {http://dx.doi.org/10.1007/BF01534454},
  doi       = {10.1007/BF01534454},
  timestamp = {Wed, 18 May 2011 16:17:37 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/MaherS95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}